Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Call Doctor
Book Appointment

Dr. Bibin . T. Varghese

Homeopath, Coimbatore

100 at clinic
Book Appointment
Call Doctor
Dr. Bibin . T. Varghese Homeopath, Coimbatore
100 at clinic
Book Appointment
Call Doctor
Submit Feedback
Report Issue
Get Help
Services
Feed

Personal Statement

To provide my patients with the highest quality healthcare, I'm dedicated to the newest advancements and keep up-to-date with the latest health care technologies....more
To provide my patients with the highest quality healthcare, I'm dedicated to the newest advancements and keep up-to-date with the latest health care technologies.
More about Dr. Bibin . T. Varghese
Dr. Bibin . T. Varghese is a trusted Homeopath in Ganapathy, Coimbatore. You can meet Dr. Bibin . T. Varghese personally at sv homoeopathy clinic in Ganapathy, Coimbatore. Book an appointment online with Dr. Bibin . T. Varghese on Lybrate.com.

Lybrate.com has a nexus of the most experienced Homeopaths in India. You will find Homeopaths with more than 38 years of experience on Lybrate.com. You can find Homeopaths online in Coimbatore and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.

Location

Book Clinic Appointment with Dr. Bibin . T. Varghese

sv homoeopathy clinic

1, Sathy Main Road, GanapathyCoimbatore Get Directions
100 at clinic
...more
View All

Services

View All Services

Submit Feedback

Submit a review for Dr. Bibin . T. Varghese

Your feedback matters!
Write a Review

Feed

Nothing posted by this doctor yet. Here are some posts by similar doctors.

I feel I'm suffering from thyroid may be. Below my face on the neck portion I feel a lot of fat. I don't know. Also I eat a lot n have increased weight. Can you pls tell me the symptoms of thyroid. I'm a female n just 22 years old.

MBBS, CCEBDM, Diploma in Diabetology, Diploma in Clinical Nutrition & Dietetics, Cetificate Course In Thyroid Disorders Management (CCMTD)
Endocrinologist, Hubli-Dharwad
I feel I'm suffering from thyroid may be. Below my face on the neck portion I feel a lot of fat. I don't know. Also I...
My suggestion is get thyroid assay done, the results will help in diagnosis if there is hypothyroidism. The symptoms of hypothyroidism are: early fatigue, tired feeling, slow heart rate, intolerance to cold, weight gain, dry skin and dry hair, hair fall, irregular periods or excess flow, difficulty in speech, inability to concentrate etc.
6 people found this helpful
Submit FeedbackFeedback

One of my friend is suffering from a major problem of masturbation . I want to help him. . He thinks that it is a good thing to do and it is not having any drawbacks . Can you please suggest if it is a harmless activity or not and if it is harmful then how does it effect our body .and if harmless then what are the benefits :)

MBBS
Sexologist, Panchkula
One of my friend is suffering from a major problem of masturbation . I want to help him. . He thinks that it is a goo...
Your friend is addicted to masturbation. Daily and excessive masturbation is definitely harmful. It can cause erectile dysfunction, early ejaculation, sperms count, size problem of penis and body weakness and memory problem etc in the long run.
141 people found this helpful
Submit FeedbackFeedback

After having dinner I can't resist myself from sleep. As I'm in +2 I want to study late at night. please suggest me something so that I don't feel sleepy after dinner.

SLE, Fellowship In Diabetology, Diploma In Psychology Mental Health And Illness, PLAB (MANCHESTOR, UK), FAGE, MBBS
General Physician, Bangalore
After having dinner I can't resist myself from sleep. As I'm in +2 I want to study late at night. please suggest me s...
Thanks for your query. Eat light dinner. Make sure you have a nap in the afternoon. If you wake up early you tend to sleep early. If you work hard during the day you tend to sleep early. For more details contact me in private section.
Submit FeedbackFeedback

I am a student of 22 years of age. I had revital H tablets for 3-4 days regularly one tab. Thinking that it might make me fit and active all day long so dat I can be active in classes and studying at home. But I didn't get much effect of it and seem like have a reverse effect. Feel like sleeping more in the day time and my lower back also pains making me feel like sleeping all time. So is revital safe. Or any other medicine I can be suggested of.

BHMS
Homeopath, Khandwa
Hi, why are you using revit. Tab without any doctor consulting. Please consult homoeopathy /md doctor becouse doctor know which type of medicine is good and safe for you. So many medicine like steroids, harmful drugs have in market. And you can see the add. But this type of drug harmful for you and your body & sex life. Please use homoeopathy treatment.
3 people found this helpful
Submit FeedbackFeedback

The patient had fits and was rushed to the hospital. The doctors said that it was due to depression and high cholesterol. The MRI report is available. Can a patient experience fits in such a condition? Should we take a second opinion with a Neurologist?

MBBS, DPM
Psychiatrist, Bangalore
Please take a neurologist opinion. There is no need to rush the patient to hospital during a fit. Please give first aid. F\Mostly fits will stop by itself in 3-5 minutes. If it does not stop and if fits occurs again, then rush to hospital. Depression may not be a reason for a 'real' fits. High cholesterol by its blockage of brain blood tubes can cause fits. It will be clea, r once you consult neurologist along with a person who observed the patient fully during the fit.
Submit FeedbackFeedback

I am sajna. My age is 23 and my height is 5.3inches. And my weight 65. I want to loose my weight up to 55. Can you suggest me.

BHMS
Homeopath, Faridabad
I am sajna. My age is 23 and my height is 5.3inches. And my weight 65. I want to loose my weight up to 55. Can you su...
Hello, Homoeopathy has the best answer for your query.you can lose weight with the help of homoeopathic medicines, without any side effects. This involves correction your metabolism. 1. Take phytolacca berry tablets (wsi), 2 tablets with warm water, three times a day, half an hour before meals. 2. fatoline drops from Haslab, 15 drops + 1/2 cup of warm water, twice a day. 3. Take 1 glass of luke warm water with lemon juice and honey in the morning for 15 days in a month. 4.Take 1 cup of green tea in the evening daily. 5. Do Surya Namaskar , yoga asans like Bhujangasana (Cobra Pose), Sarvangasana (Shoulder Stand Pose),Vajrasana (Diamond Pose), Pavanamuktasana (Wind-Relieving Pose), Matsyasana (Fish Pose) 6. avoid sweets, oily, spicy, junk food, chocolates. 7. drink plenty of water daily. 8.Eat good quantity of green vegetables, salad and fruits.
2 people found this helpful
Submit FeedbackFeedback

I have fungus in my hands nails. A friend has prescribed me fluconazole 150 mg once in a week. Is this the right medicine for removing fungus in hands nails.

MBBS
General Physician, Mumbai
I have fungus in my hands nails. A friend has prescribed me fluconazole 150 mg once in a week. Is this the right medi...
I will suggest you to apply candid mouth paint over the affected area of the nail and follow up after three weeks.
2 people found this helpful
Submit FeedbackFeedback

Hi Sir, Meri last period 28 May ko hua tha aur abhi tak period nahi hua me home test bhi ki 2-3 bar par result negative aara hai kya me pregnant hu please help.

MBBS
General Physician, Mumbai
Hi Sir, Meri last period 28 May ko hua tha aur abhi tak period nahi hua me home test bhi ki 2-3 bar par result negati...
As per the information provided you are not pregnant and To clear your doubts get an ultrasound pelvis done to rule out any pathology and follow up with reports.
Submit FeedbackFeedback

My granny is 60 years old and she has BP 190/110. I don, t know what to do as she is taking medicines.

Diploma in Obstetrics & Gynaecology, MBBS
General Physician, Delhi
My granny is 60 years old and she has BP 190/110. I don, t know what to do as she is taking medicines.
Get her checked, investigated and treated for high blood pressure. Maybe another group of medicines will be suitable for her Reduce salt Reduce stress and anxiety Reduce weight also by eating more of seasonal vegetables and fruits and walking is best exercise
Submit FeedbackFeedback
View All Feed

Near By Doctors

Dr. Anand

BHMS, MD EMS
Homeopath
Dr. Anands Multispeciality Homoeo Clinic, 
0 at clinic
Book Appointment